# SDR CA021110001

- Difficulty date: October 9, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: F15T12WW
- Condition: Burned Out
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  IN CRUISE AT39 000 FT. COCKPIT CREW NOTICED A BURNING ODOR COMING FROM THE OVERHEAD PANEL. NOTHING CAME OUT OF THE SNIFFER FAN (THE ODOR WAS NOTICED INTERMITTENTLY FOR 30 MINS. AND THEN STOPPED.). THE ODOR WAS NOTICED EQUALLY AT ROW 2 AND 15. TROUBLE SHOOTING WAS CARRIED OUT.  ALL SYSTEMS POWERED THROUGHOUT CABIN. THE ONLY FAULT FOUND WAS AT DOOR L-1 ON THE OVER HEAD LIGHTING. ONE FLUORESCENT TUBE WAS BURNED OUT. TUBE REPLACED IAW MM 33-21-21 AND FOUND SERVICEABLE.(REF TO IPC 33-21-04 PAGE 625G ITEM 20)
